# SDR DXTA2025090204760

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N241QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6148
- Aircraft time: 5,049 hours, 2,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 60093000123
- Part serial: 2712AB
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUT OF KTEB FLAP WAS RETRACTED WHEN WE WERE LEVEL AT 1500 FT  MSL AND THE SPEED WAS  180KTS. FLAP HANDLE WAS AT ZERO, BUT  FLAP INDICATION WAS AT 20, AND HAD THE FLAP FAIL MSG ON EICAS. RAN THE FLAP FAIL APPROACH QRC , DECLARED EMERGENCY WITHOUT THE EMERGENCY PERSONAL ASSISTANCE.  R & R THE LT ASYMMETRY OVERSPEED DETECTOR & BRAKE WITH REPAIRED UNIT. IAW AMM 27-51-07, CHECKED GOOD. NO DEFECTS NOTED. 2. R & R THE RT ASYMMETRY OVERSPEED DETECTOR & BRAKE WITH REPAIRED UNIT. IAW AMM 27-51-07, CHECKED GOOD. NO DEFECTS NOTED.
